# SDR AALA2018123189009

- Difficulty date: December 27, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 56,619 hours, 27,057 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Broken
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL280 IN CLIMB, THE CABIN ALTITUDE ALERT ACTIVATED, CLIMBING THROUGH 9000 FT,  STARTED DESCENT AS CABIN REACHED 10,000 FT.  DECLARED EMERGENCY FOR DESCENT.  CREW VERBALLY REPORTED THAT THEIR CABIN PRESSURE PAGE SHOWED SKIN AIR VALVE,  EXTRACT AND SAFETY VALVE ALL INDICATED CLOSED.  FOUND THE RT PACK OUTLET BELLOWS CLAMP BROKEN AND BELLOWS SEPARATED. REPLACED THE CLAMP. OPS AND LEAK CHECKED OK.
